# SDR 20001114SH022

- Difficulty date: November 11, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N624AJ
- Make and model: Airbus A320-214
- Aircraft serial: 624
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: ABS012110
- Condition: Dirty
- Location: Mlg
- Part time: 7,640 hours, 5,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA/KIN - FLT JM 020 - AIRCRAFT RETURNED TO MIAMI AFTER TAKEOFF DUE LANDING GEAR WOULD NOT RETRACT.  ECAM REPORT SHOWED NLG PROXIMITY SENSORS 24GA, 25GA, AND LGCIU 1 AT FAULT.  THE PROXIMITY SENSORS WERE FOUND COVERED WITH GREASE DURING INSPECTION; BOTH SENSORS WERE SUBSEQUENTLY CLEANED.  AIRCRAFT WAS DEPOWERED AND LGCIU FAULT DISAPPEARED WHEN POWER RESTORED.  BITE TEST OF LGCIU AND PROXIMITY DETECTORS 24GA AND 25GA TESTED OKAY.  AIRCRAFT WAS THEN DISPATCHED.  (X)
